# SDR IPXA2020051855409

- Difficulty date: April 20, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft time: 78,606 hours, 14,572 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA75452
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRH UPPER WING TO BODY AREA UNDER R3 DOOR AT LONGERON 28 RH HAS CORROSION.REPAIRED LONGERON 28 RH AT STA 1300 IAW EA 011-5300-01-A8170 I/R AND UPS EO MD11-5300-76521-A ( MINOR)
